Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 53, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 16, 2016, 4:05 PM CDT. It took effect at Jul 17, 2016, 8:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2016, 4:05 PM CDT (21:05 UTC)
- In effect from
- Jul 17, 2016, 8:00 AM CDT
- Expired
- Jul 18, 2016, 12:49 AM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
061 WHUS73 KGRB 162105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CDT SAT JUL 16 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES DEVELOPING ON SUNDAY... .AHEAD OF A COLD FRONT, SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY ON SUNDAY MORNING. SOME GUSTS UP TO 30 KTS WILL BE POSSIBLE THROUGH SUNDAY EVENING. THE GUSTY WINDS WILL CAUSE WAVES TO BUILD ON BOTH THE BAY AND THE LAKE, AND POSE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-170515- /O.NEW.KGRB.SC.Y.0053.160717T1300Z-160718T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 405 PM CDT SAT JUL 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS WILL STRENGTHENING TO 15 TO 25 KTS ON SUNDAY MORNING. SOME GUSTS TO 30 KTS POSSIBLE ON SUNDAY AFTERNOON BEFORE WINDS GRADUALLY SUBSIDE SUNDAY NIGHT. * WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
6 follow-up statements
931 WHUS73 KGRB 170139 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 839 PM CDT SAT JUL 16 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED ON SUNDAY... .SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY ON SUNDAY MORNING AS A COLD FRONT APPROACHES WISCONSIN. SOME GUSTS UP TO 30 KTS WILL BE POSSIBLE THROUGH SUNDAY EVENING. THE GUSTY WINDS WILL CAUSE WAVES TO BUILD ON BOTH THE BAY AND THE LAKE...AND POSE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-170945- /O.CON.KGRB.SC.Y.0053.160717T1300Z-160718T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 839 PM CDT SAT JUL 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 1 AM CDT MONDAY... * WINDS WILL INCREASE TO 15 TO 25 KTS ON SUNDAY MORNING. SOME GUSTS TO 30 KTS POSSIBLE ON SUNDAY AFTERNOON BEFORE WINDS GRADUALLY SUBSIDE SUNDAY NIGHT. * WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS73 KGRB 170755 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 AM CDT SUN JUL 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY... .SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY THIS MORNING...AS A COLD FRONT APPROACHES WISCONSIN. SOME GUSTS UP TO 30 KTS WILL BE POSSIBLE THROUGH THIS EVENING. THE GUSTY WINDS WILL CAUSE WAVES TO BUILD ON BOTH THE BAY AND THE LAKE...AND POSE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-171600- /O.CON.KGRB.SC.Y.0053.160717T1300Z-160718T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 255 AM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM CDT MONDAY... * WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING. SOME GUSTS TO 30 KTS POSSIBLE THIS AFTERNOON BEFORE WINDS GRADUALLY SUBSIDE AND VEER SOUTHWEST TONIGHT. * WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 7 FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
014 WHUS73 KGRB 171503 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CDT SUN JUL 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY... .SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY THIS AFTERNOON...AS A COLD FRONT APPROACHES WISCONSIN. SOME GUSTS UP TO 30 KTS WILL BE POSSIBLE THROUGH THIS EVENING. THE GUSTY WINDS WILL CAUSE WAVES TO BUILD ON BOTH THE BAY AND THE LAKE...AND POSE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-172315- /O.CON.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1003 AM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS WILL INCREASE TO 15 TO 25 KTS THIS AFTERNOON. SOME GUSTS TO 30 KTS POSSIBLE BEFORE WINDS GRADUALLY SUBSIDE AND VEER SOUTHWEST TONIGHT. * WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 7 FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
642 WHUS73 KGRB 172051 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CDT SUN JUL 17 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED INTO THIS EVENING... .GUSTY WINDS AND LARGE WAVES ARE EXPECTED THROUGH THIS EVENING...AS A COLD FRONT APPROACHES WISCONSIN. THE GUSTY WINDS WILL CREATE LARGE WAVES ON LAKE MICHIGAN...AND POSE A HAZARD TO SMALL CRAFT. LMZ521-522-180300- /O.EXT.KGRB.SC.Y.0053.000000T0000Z-160718T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 351 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST TO WEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS POSSIBLE THROUGH THIS EVENING. * WAVES OF 1 TO 3 FEET ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-180500- /O.CON.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 351 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * SOUTHWEST TO WEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS POSSIBLE THROUGH THIS EVENING. * WAVES OF 3 TO 6 FEET ARE EXPECTED THROUGH THIS EVENING...THEN WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
675 WHUS73 KGRB 180143 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 843 PM CDT SUN JUL 17 2016 ...LARGE WAVES SLOWLY SUBSIDING LATE THIS EVENING... .LARGE WAVES WILL SLOWLY SUBSIDE THROUGH THE LATE EVENING...AS A COLD FRONT PUSHES ACROSS THE AREA. LMZ521-522-180245- /O.CAN.KGRB.SC.Y.0053.000000T0000Z-160718T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 843 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT CRITERIA. SOUTHWEST WINDS OF 5 TO 15 KTS AND WAVES OF 1 TO 3 FT ARE EXPECTED THE REST OF THE NIGHT. $$ LMZ541>543-180600- /O.CON.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 843 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * SOUTHWEST 5 TO 15 KTS WITH GUSTS TO 20 KTS POSSIBLE THROUGH THIS EVENING. * WAVES OF 3 TO 6 FEET ARE EXPECTED THROUGH THIS EVENING...THEN WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
948 WHUS73 KGRB 180549 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1249 AM CDT MON JUL 18 2016 ...WAVES HAVE SUBSIDED... LMZ541>543-180700- /O.CAN.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1249 AM CDT MON JUL 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 16, 2:51 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 16, 2:51 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 251 PM CDT SAT JUL 16 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 251 PM CDT Sat Jul 16 2016 The latest Rap analysis and satellite/radar imagery show a shortwave trough moving east over the western Great Lakes early this afternoon. Showers continue to develop early this afternoon, most numerous over far NE WI, but only one or two thunderstorms have been detected so far in Wisconsin. These showers/isolated storms should diminish later this afternoon or early this evening. Looking upstream, an mcs is developing over the eastern Dakotas, ahead of a shortwave trough and within a warm advection regime. There are many forecast concerns in this period, including precip potential with the mcs and severe weather potential/impacts on Sunday afternoon in the wake of the mcs. Tonight...As the shortwave exits this evening, should see a period of mostly clear conditions as clouds dissipate with loss of daytime heating. Then attention will turn to the northern plains where a potent mcs is expected to turn southeast across Minnesota. Indications are that this thunderstorm complex will be gradually weakening as it approaches central WI late tonight as a result of a weakening low level jet, and its outrunning of the better instability. Still though, showers and thunderstorms look like a solid bet after 4am over central and north-central WI. Severe weather looks unlikely because of the rather poor instability, but could see some decent rainfall and brief gusty winds. Lows mainly in the upper 50s to lower 60s. Sunday...The mcs is expected to continue to the southeast across eastern WI during the morning hours. The gradual weakening trend is expected to persist, so thinking impacts will mainly be from decent rainfall, an brief gusty winds. Exact timing and strength of this thunderstorm complex will go a long way in determining the severe potential on Sunday afternoon, when a cold front moves across north- central WI. Uncertainty remains high, and revolves around the degree of stabilization after the mcs moves through. Models project 1500- 2000 j/kg of ml cape in the instability axis along the front if the more unstable scenario pans out. With 45-55 kts of 0-6km bulk shear, storms could quickly grow upscale to produce a severe threat in this scenario. Damaging winds, large hail, and isolated tornadoes would be possible. However, will probably not be able to add much detail until later tonight when we can get a better handle of the details revolving around the mcs. .LONG TERM...Sunday Night Through Saturday Issued at 251 PM CDT Sat Jul 16 2016 Typical mid summer weather in store for Wisconsin this period as we should get a few dry and cool days and a couple hot and humid days as the subtropical jet remains near the United States Canada border. The cool and dry days should be Monday and Tuesday with northwest upper flow and a surface high moving across the Dakotas to the northern Great lakes. The surface high moves east Wednesday as a broad upper ridge approaches. Southerly winds will bring increasing heat and humidity starting Wednesday and reaching it's peak Thursday and Friday. The increased moisture usually bring with it a chance of thunderstorms but it may be too warm in the mid levels to get more than isolated activity. A cold front approaching Friday night may bring cooler and drier weather for next weekend. && .AVIATION...for 18Z TAF Issuance Issued at 1220 PM CDT Sat Jul 16 2016 A weak upper disturbance and daytime heating will bring a chance for isolated showers and thunderstorms, mainly this afternoon, however confidence and coverage are not high enough to include in the TAFs. A period of clearing will then take place this evening, before clouds increase again ahead of a large thunderstorm complex late tonight. The latest model runs insist that this complex will move across the region around daybreak through mid-morning. Any severe weather looks unlikely at this time, but ifr/mvfr cigs/vsbys and gusty winds will be possible within thunderstorms. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from Sunday morning through Sunday evening FOR WIZ022-040-050. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......MPC
Hazardous weather outlook, Jul 16, 2:53 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CDT SAT JUL 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 253 PM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS FAR NORTHEAST WISCONSIN INTO EARLY THIS EVENING. THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A LARGE AND MORE SIGNIFICANT AREA OF THUNDERSTORMS IS LIKELY TO DEVELOP TO OUR WEST LATE TONIGHT...AND THEN MOVE ACROSS MUCH OF THE REGION EARLY SUNDAY. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL...BRIEF GUSTY WINDS...AND SMALL HAIL. BUT THE THREAT OF SEVERE WEATHER WITH THESE STORMS IS LOW. DEPENDING UPON THE AMOUNT OF SUNSHINE IN THE WAKE OF THE THUNDERSTORM ACTIVITY, ADDITIONAL THUNDERSTORMS COULD IMPACT THE AREA SUNDAY AFTERNOON AND EVENING. IF THUNDERSTORMS DEVELOP, THERE IS THE POSSIBILITY OF SEVERE WEATHER, INCLUDING DAMAGING WINDS AND LARGE HAIL. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION. THUNDERSTORMS ARE ALSO POSSIBLE DURING THE MIDDLE OF NEXT WEEK AS HOT AND HUMID AIR BEGINS TO OVERSPREAD THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL BE SEVERE. THE COMBINATION OF HEAT AND HUMIDITY BY NEXT THURSDAY AND FRIDAY COULD SEND HEAT INDICES INTO THE UPPER 90S OVER PARTS OF CENTRAL AND EAST-CENTRAL WISCONSIN. HEAT INDICES THIS HIGH INDICATE SPECIAL PRECAUTIONS WILL BE NECESSARY FOR PERSONS IN GROUPS THAT ARE SUSCEPTIBLE TO HEAT-RELATED ILLNESSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-172000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 253 PM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY INCREASING SOUTH WINDS COULD GENERATE WAVES LARGE ENOUGH TO BE HAZARDOUS TO SMALL CRAFT ON SUNDAY...ESPECIALLY ON LAKE MICHIGAN. THUNDERSTORMS COULD ALSO POSE A HAZARD TO BOATERS SUNDAY INTO SUNDAY NIGHT. RIP CURRENTS ARE ALSO POSSIBLE ON LAKE MICHIGAN BEACHES DUE TO THE EXPECTED LARGE WAVE ACTIVITY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE MIDDLE OF NEXT WEEK. MPC/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:58 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 31 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.